Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    saluu's Avatar
    saluu is offline Banned
    Join Date
    Jun 2004

    these headaches are killing me

    you just finished my first cycle test e and deca and dbol 9 weeker it has been 10 days since last shot havent started clomid yet but im getting these headaches and feeling depressed i think i took tribulus a bit but can't sleep feel lazy and the headaches wont go away this is the first time after a cycle i feel like this i have done m1t before but no problems with this headaches every day.

    anyways i had a friend who i havent seen in a while and he looks cut up and massive and he told me he is on sustanon 250 i took test e but he seems more built than me and cut up which is better sustanton or test e

    and is the true that sustanon causes less bloat or is it just a myth help salu and how do i get rid ofthese headaches.

  2. #2
    Fit2bLarge's Avatar
    Fit2bLarge is offline Associate Member
    Join Date
    Jul 2004
    take an advil

    i perfer test e over sust. my first cycle was sust and regret it. i bloat on every test but prop.

    To get massive you need to eat massive.

    I'm doing PCT right now too bro, sucks ass. I've been "on" for 30+ weeks, Test E, dbols, prop, tren , eq, masteron . Not all at the same time btw. I know what you mean about lazy. I dont even want to workout.

  3. #3
    Join Date
    Nov 2001
    dehydration and lack of cardiovascular activity are likely culprits. so drink more water, at least 1gal preferably 2gals and do some cardio. Cutting sodium should also help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts